# SDR G1IA20210918019

- Difficulty date: September 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N271SM
- Make and model: Pilats PC1245
- Aircraft serial: 622
- Aircraft time: 8,935 hours, 10,041 cycles
- Engine: Pwc PT6A67B
- Engine time: 8,627 hours, 9,825 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 5572012142144
- Condition: Damaged
- Location: Rt Wing
- Part time: 8,935 hours, 1,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE HIT A BIRD AT THE MIDPOINT OF THE RIGHT WING, CAUSING A FUEL LEAK.  THE CLOSEST SUITABLE AIRPORT WAS KGFK, WHICH WE CONTINUED TO FOR LANDING.  AFTER LANDING THE AIRCRAFT WAS SHUT DOWN ON THE TAXI-WAY AND EVACUATED.   AFTER INSPECTION POST BIRD STRIKE DAMAGE TOO RH WING FOUND.     SEAL AVIATION REMOVED AND REPLACED RH WING #11 AND 12 NOSE RIBS AND LEADING EDGE SKIN. REFER TO SEAL AVIATION WO: 2021-1031 FOR PERTINENT DETAILS.
